MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON

DAVIS & GECK CARIBE LTD MAXON
Model Number 8886626141
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when removing the device from the package during the ileocolic continuous anastomosis at a critical time of laparoscopic colorectal surgery, the thread broke.A new suture was opened to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of thirty seven representative samples of devices.Visual inspection and functional te sting confirmed there were no abnormalities that would have caused or contributed to the reported condition.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8202400
Report Number9612501-2018-02302
Device Sequence Number11280174
Product Code GAM
UDI-Device Identifier10884523002584
UDI-Public10884523002584
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number8886626141
Device Catalogue Number8886626141
Device Lot NumberD8E0623X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2018
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1